MathSciNet Relay Station
MathSciNet bibliographic data
MR1247177 35R30
Kimura, Tsuyoshi; Suzuki, Takashi A parabolic inverse problem arising in a mathematical model for chromatography. SIAM J. Appl. Math. 53 (1993), no. 6, 1747–1761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement